# SDR VNAA2013011000003

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 21,234 hours, 21,487 cycles
- Engine: Ge CF343B1
- Engine time: 19,908 hours, 20,073 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE WOULD NOT ATTAIN CLIMB POWER WITHOUT EXCEEDING ITT LIMIT.  MULTIPLE AIRFRAME VIBRATION / SHUDDERS WERE ALSO REPORTED, WITH ONE SEVERE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT ENGINE AND FOUND COMPRESSOR BLADE DAMAGE TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
